National Changhua University of Education Institutional Repository : Item 987654321/8917
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20222594      Online Users : 100
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8917

Please use this identifier to cite or link to this item:

Title: On quasi-variational inclusions problems of type I and related problems
Authors: L. J. Lin;N. X. Tan
Contributors: 數學系
Keywords: Upper quasivariational inclusions;Lower quasivariational inclusions;α Quasi-optimization problems;Vector optimization problem;Quasi-equilibrium
;Upper and lower C-quasiconvex multivalued mappings;Upper and lower
C-continuous multivalued mappings
Date: 2007-11
Issue Date: 2011-05-10T06:49:59Z
Publisher: Springer Verlag
Abstract: The quasivariational inclusion problems are formulated and sufficient
conditions on the existence of solutions are shown. As special cases, we obtain
several results on the existence of solutions of a general vector ideal (proper, Pareto,
weak) quasi-optimization problems, of quasivariational inequalities, and of vector
quasi-equilibrium problems. Further, we prove theorems on the existence for solutions
of the sum of these inclusions. As corollaries, we shall show several results on
the existence of solutions to another problems in the vector optimization problems
concerning multivalued mappings.
Relation: Journal of Global Optimization, 39(3):393-407
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
202010210025.pdf0KbAdobe PDF512View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback